# SDR XNOA01151

- Difficulty date: August 29, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Green Hyd Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT GREEN SYSTEM HYDRAULIC TEMP HI LIGHT CAME ON.  PERFORMED INTERNAL LEAKAGE CHECK IAW A300 MM 27-00-00. OPS CHECK GOOD.
